# SDR 20000919SH022

- Difficulty date: July 27, 2000
- Submitted: September 19, 2000
- Operation: General aviation
- Aircraft: N4128X
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449112
- Engine: Cont LTSIO360RB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: F289912BR
- Condition: Inoperative
- Location: Engine
- Part time: 158 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDLE PRESSURE WAS LOW AND UNABLE TO ADJUST HIGHER.  (X)
